Alert archive / New York / Wind Chill Advisories in 2015
Wind Chill Advisory 8, NWS Albany, NY
NWS Albany, NY issued this wind chill advisory at Feb 19, 2015, 3:57 AM EST for 12 counties in New York; Bennington County, Windham County, Vermont; Berkshire County, Massachusetts. It took effect at Feb 19, 2015, 10:00 PM EST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Feb 19, 2015, 3:57 AM EST (08:57 UTC)
- In effect from
- Feb 19, 2015, 10:00 PM EST
- Expired
- Feb 20, 2015, 10:00 AM EST
- In force
- 12 hr
- Issued by
- NWS Albany, NY
Counties Berkshire County, MA, Albany County, NY, Columbia County, NY, Dutchess County, NY, Fulton County, NY, Greene County, NY, Montgomery County, NY, Rensselaer County, NY, Saratoga County, NY, Schenectady County, NY, Ulster County, NY, Warren County, NY, Washington County, NY, Bennington County, VT, Windham County, VT
The radar
The Albany radar (KENX), 29 km from the middle of the area, began a volume at 09:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 9.0 hours before the alert went out and 7 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1693 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- 125 m²/s²
- 0-3 km storm-relative helicity
- 215 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this wind chill advisory went out at Feb 19, 12:35 AM EST, 3 hours 22 minutes earlier.
Area forecast discussion, Feb 19, 12:35 AM EST, 3 hours 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBANY NY 1235 AM EST THU FEB 19 2015 .SYNOPSIS... A LOW PRESSURE SYSTEM WILL MOVE ACROSS THE REGION TONIGHT AND THURSDAY ACCOMPANIED BY SNOW SHOWERS AND POSSIBLE EVEN A SNOW SQUALL. ANOTHER SHOT OF VERY COLD ARCTIC AIR WILL INVADE THE REGION BY THURSDAY NIGHT LASTING INTO FRIDAY WITH WIND DRIVING WIND CHILLS WELL BELOW ZERO ONCE AGAIN. && .NEAR TERM /UNTIL 6 AM THIS MORNING/... AS OF 1235 AM EST...AN ARCTIC OCCLUDED FRONT IS IN THE PROCESS OF SLOWLY MOVING ACROSS EASTERN UPSTATE NY. TEMPS AHEAD OF THIS BOUNDARY CONTINUE TO BE IN THE MID TEENS TO LOWER 20S...WHILE TEMPS OVER WESTERN/CENTRAL NY HAVE FALLEN INTO THE SINGLE DIGITS AND LOWER TEENS. THERE HAD BEEN AN ORGANIZED BAND OF HEAVY SNOW SHOWERS/SQUALLS AHEAD OF THE SFC BOUNDARY OVER CNY...BUT THIS HAS WEAKENED OVER THE LAST FEW HOURS. THE 04Z 3KM HRRR SUGGESTS THAT THIS WEAKENING TREND WILL CONTINUE...AND ONLY SOME LINGERING LIGHT SNOW SHOWERS OR FLURRIES WILL ACCOMPANY THIS BOUNDARY AS IT CROSSES OUR AREA FOR THE REMAINDER OF THE OVERNIGHT...WITH THE BEST CHANCE ACROSS CENTRAL AND NORTHERN AREAS. BASED ON THIS...ADDITIONAL SNOW ACCUMULATION OVERNIGHT LOOKS ONLY TO BE AN INCH OR LESS FOR MOST SPOTS...AS LIMITED MOISTURE WILL PREVENT MUCH SNOWFALL FROM OCCURRING. ONCE THE BOUNDARY CROSSES THE AREA...TEMPS WILL SLOWLY START TO FALL AND WESTERLY WINDS WILL START TO INCREASE TO AROUND 10 KTS. IN MOST PLACES...THIS WON/T OCCUR UNTIL NEARLY DAYBREAK...WITH THE COLDEST TEMPS IN OUR AREA BY DAYBREAK FOR WESTERN PARTS OF THE AREA. && .SHORT TERM /6 AM THIS MORNING THROUGH SATURDAY/... AS THE OCCLUDED FRONT WORKS INTO OUR REGION ON THURSDAY...THERE WILL BE A SECONDARY LOW DEVELOPING ALONG THE TRIPLE POINT OFF THE LONG ISLAND COAST. THIS SECONDARY COASTAL LOW WILL MAINLY MISS OUR AREA...BUT THE UPPER AIR LOW PORTION OF THE STORM WILL MOVE THROUGH ON THURSDAY IN CONJUNCTION WITH THE ARCTIC FRONT. THE COMBINATION OF THE THESE FEATURES WILL PRODUCE ADDITIONAL SCATTERED SNOW SHOWERS...AND POSSIBLY SOME LOCALIZED SNOW SQUALLS SHOULD WE GET ENOUGH SNOW...WHICH WOULD PRODUCE GREATER LOW LEVEL INSTABILITY. CURRENT MODEL DATA DOES NOT INDICATE MUCH SURFACE BASED CAPE SO FOR NOW...WILL NOT MENTION ANY (+SW) IN THE GRIDS BUT THERE IS A SLIGHT POSSIBILITY THAT WE COULD SEE SOME LOW LOCALIZED SNOW SQUALLS. ADDITIONAL SNOWFALL WILL GENERALLY BE AN INCH OR LESS...BUT UNDERNEATH ANY SNOW SQUALL...COULD REACH UP TO 2 INCHES. TEMPERATURES ON THURSDAY WILL BE HARD PRESS TO RISE MUCH AT ALL. THEY WILL TOP OUT IN THE TEENS ACROSS MOST AREAS FROM THE HUDSON EASTWARD...SINGLE NUMBERS HIGHER TERRAIN. HOWEVER...THEY MIGHT ACTUALLY BEGIN TO FALL DURING THE AFTERNOON...SLOWLY...AND BY DARK MOST AREAS WILL DOWN INTO THE SINGLE NUMBERS (SINGLE NUMBERS BELOW ZERO ACROSS THE ADIRONDACKS). THE WIND WILL PICK UP BY AFTERNOON...WITH GUSTS OUT OF THE NORTHWEST FROM 25-35 MPH. THURSDAY NIGHT WILL BE BITTERLY COLD IN WHAT SHOULD BE OUR 13TH NIGHT BELOW ZERO IN ALBANY...AND WELL BELOW ZERO ACROSS OUR ELEVATED ZONES (ESPECIALLY THE ADIRONDACKS). THE COMBINATION OF A PERSISTENT 10-15 MPH NOCTURNAL WIND WILL DRIVE TEMPERATURES INTO THE WIND ADVISORY AREAS (-15 TO -25) AND POSSIBLY LOWER THAN 30 BELOW ACROSS THE ADIRONDACKS. FOR NOW...WE DECIDED AGAINST ANY WIND CHILL WATCHES (CONFIDENCE NOT QUITE THERE YET) BUT WILL CONTINUE TO MENTION IN OUR HAZARDOUS WEATHER OUTLOOK. SCATTERED SNOW SHOWERS WILL LIKELY PERSIST IN THE UPSLOPE AREAS OF THE ADIRONDACKS AND SOUTHERN GREENS THROUGH THE EVENING HOURS. THEN AS DRIER AIR WORKS IN AT ALL LEVELS...THESE SHOULD DISSIPATE OVERNIGHT THURSDAY. ADDITIONAL SNOWFALL IN THESE AREAS WILL BE A COATING TO TWO INCHES. FRIDAY SHOULD BE A DRY MAINLY SUNNY DAY BUT IT WILL REMAIN BITTERLY COLD WITH A STIFF BREEZE FROM THE NORTHWEST. HIGHS WILL ONLY BE IN THE SINGLE NUMBERS ACROSS THE HIGHER TERRAIN...10-15 MOST VALLEY AREAS...EXCEPT 15-20 MID HUDSON VALLEY AND LOWER LITCHFIELD COUNTY. BY FRIDAY NIGHT HIGH PRESSURE WILL CREST OVER THE REGION. AT THIS POINT...THIS LOOKS LIKE ONE OF THE COLDEST NIGHTS OF THE WHOLE WINTER AS THE WIND WILL RELAX AND THE SKY SHOULD REMAIN MAINLY CLEAR...AT LEAST THROUGH THE EVENING HOURS. GIVEN THESE TWO CONSIDERATIONS...WE LEANED WITH THE COLDER GUIDANCE (MAV) AND IN SOME CASES WENT EVEN LOWER (ESPECIALLY PLACES LIKE KGFL). WE LOOK FOR LOWS 5 TO 10 BELOW ZERO IN THE HUDSON VALLEY FROM ALBANY SOUTH TO POUGHKEEPSIE. FURTHER NORTH...LOOK FOR LOWS 10 TO 15 BELOW ACROSS MOST OF THE MOHAWK VALLEY...ADIRONDACKS...LAKE GEORGE SARATOGA REGION AND SOUTHERN VERMONT. THE ONLY CONSOLATION IS THAT THERE SHOULD BE NO WIND...SO ADDED WIND CHILL TO OTHERWISE EXTREMELY FRIGID NIGHT. SATURDAY...HIGH PRESSURE WILL BE OFFSHORE. ANOTHER LOW WILL PRESSURE WILL BE APPROACHING. INSTEAD OF CLIPPER...THIS WILL BE SOUTHERN JET STREAM LOW...WHICH LOOKS TO TRACK INTO THE OHIO VALLEY BY LATE SATURDAY. THE DAY WILL START OFF DRY SATURDAY...WITH INCREASING CLOUDS. THERE IS A CHANCE OF LIGHT SNOW BY AFTERNOON AS OVERRUNNING COMMENCES. A SOUTHERLY BREEZE SHOULD BUMP TEMPERATURES UP TO THE TEENS NORTH...LOWER 20S SOUTH...BUT GENERALLY WENT ON THE LOW SIDE OF GUIDANCE. && .LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/... THE LONG TERM PERIOD WILL BE DOMINATED BY A STORM SYSTEM THAT WILL IMPACT THE ENTIRE REGION TO END THE WEEKEND...AND CONTINUED BELOW NORMAL TEMPERATURES. AT THE START OF THE LONG TERM PERIOD...LONG RANGE GUIDANCE CONTINUES TO BE IN AGREEMENT WITH THE DEVELOPMENT OF A SOUTHERN STREAM SYSTEM ACROSS THE OHIO VALLEY...WITH A CONSENSUS TRACK WEST OF THE FORECAST AREA ACROSS WESTERN NEW YORK. THE UPPER-LEVEL PATTERN CONTINUES TO FAVOR A MORE PROGRESSIVE SOLUTION...ALTHOUGH NORTHERN STREAM ENERGY IS EXPECTED TO INTERACT WITH THE SYSTEM SUNDAY AS ANOTHER POTENT PIECE OF THE HUDSON BAY VORTEX DIVES SOUTHEASTWARD. THE LEVEL OF NORTHERN STREAM INTERACTION WILL ULTIMATELY DETERMINE HOW FAR WEST THE SURFACE CYCLONE TRACKS...WITH THE 12Z ECMWF TRACKING IT ACROSS THE SAINT LAWRENCE RIVER VALLEY AND THE 12Z GFS SLIGHTLY FURTHER EAST. MUCH OF THE GEFS MEMBERS INDICATE A WESTWARD TRACK...BUT MUCH MORE PROGRESSIVE THAN THE ECMWF SOLUTION AND AGAIN ACROSS WESTERN NEW YORK. REGARDLESS...LONG RANGE GUIDANCE CONTINUES TO COME INTO BETTER AGREEMENT FOR ANOTHER SIGNIFICANT STORM SYSTEM TO IMPACT THE REGION LATE SATURDAY NIGHT INTO SUNDAY NIGHT. INITIALLY SATURDAY NIGHT...IT LOOKS LIKE THE HEAVIER PRECIPITATION SHIELD WILL HOLD OFF UNTIL AFTER MIDNIGHT WHEN WARM AIR ADVECTION AND ISENTROPIC LIFT ENHANCE DYNAMIC LIFT AND ALLOW FOR OVERRUNNING PRECIPITATION TO OVERSPREAD THE REGION. TEMPERATURES INITIALLY LOOK COLD ENOUGH FOR SNOW...WITH THE POTENTIAL FOR LIGHT TO MODERATE SNOWFALL ACCUMULATIONS BY LATE SUNDAY MORNING ACROSS MOST OF THE FORECAST AREA. THE BIG QUESTION THEN BECOMES HOW MUCH LOW-LEVEL WARM AIR MOVES INTO THE REGION DURING THE DAY SUNDAY...AS 12Z GEFS PLUMES SUGGEST A SNOW TO RAIN TRANSITION FOR AREAS SOUTH AND EAST OF THE CAPITAL REGION...WITH A FEW MEMBERS INDICATING THE POTENTIAL FOR A WINTRY MIX. HOWEVER...THE LOW-LEVEL WARM INTRUSION MAY BE INHIBITED...AS A FAIRLY STRONG 1028 HPA AREA OF HIGH PRESSURE ACROSS QUEBEC AND STRONG VERTICAL ASCENT IN THE RIGHT ENTRANCE REGION OF THE POLAR JET MAY ENHANCE THE LOW-LEVEL AGEOSTROPHIC FLOW...ALLOWING COLD AIR NEAR THE SURFACE TO REMAIN TRAPPED FOR A POSSIBLE PROLONGED PERIOD OF WINTRY MIX WITH MAINLY SNOW ACROSS FAR NORTHERN AREAS. AN ALL-RAIN SCENARIO APPEARS UNLIKELY AT THIS TIME...ALTHOUGH NOT OUT OF THE QUESTION...ESPECIALLY IF THE SOUTHERN STREAM BRANCH DOMINATES AND HELPS THRUST STRONG WARM AIR ADVECTION INTO THE REGION. SINCE THE STORM IS STILL QUITE A WAYS OUT...WILL JUST MENTION RAIN/SNOW FOR THE CAPITAL REGION AND POINTS SOUTH AND EAST FOR LATE SUNDAY MORNING INTO THE AFTERNOON/EVENING HOURS. AT THIS TIME...THE GREATEST THREAT FOR PRECIPITATION LOOKS TO BE LATE SATURDAY NIGHT AND THROUGH MOST OF THE DAY SUNDAY...WITH POSSIBLE AREAS OF ENHANCED PRECIPITATION SUNDAY MORNING AND AFTERNOON DEPENDING ON THE STRENGTH OF THE LOW-LEVEL JET SEGMENT. WILL CONTINUE TO MENTION THIS STORM SYSTEM IN THE HAZARDOUS WEATHER OUTLOOK WITH THE THREAT FOR SIGNIFICANT ACCUMULATING PRECIPITATION. THE STORM SYSTEM LOOKS TO EXIT NORTHEAST OF THE REGION SUNDAY NIGHT...WITH COLDER AIR BEING USHERED IN BEHIND IT FOR SCATTERED SNOW SHOWERS ENDING FROM WEST TO EAST BY MONDAY MORNING. BEHIND THIS SYSTEM...HIGH PRESSURE WILL BUILD ACROSS THE REGION EARLY NEXT WEEK BEFORE A CLIPPER-TYPE SYSTEM...LARGELY MOISTURE-STARVED...IMPACTS THE REGION FOR THE MIDWEEK PERIOD. LOW TEMPERATURES SATURDAY NIGHT LOOK TO BE COLDEST DURING THE EVENING HOURS...UPPER TEENS TO LOW 20S...AND THEN GRADUALLY WARM THROUGH THE NIGHT AS WARM AIR ADVECTION SPREADS ACROSS THE REGION. HIGH TEMPERATURES SUNDAY WILL BE THE WARMEST IN QUITE SOME TIME...WITH HIGHS RANGING FROM THE UPPER 20S TO UPPER 30S. DEPENDING ON HOW MUCH WARM AIR INTRUDES INTO THE REGION...LOW 40S CANNOT BE RULED OUT ACROSS THE MID-HUDSON VALLEY. LOW TEMPERATURES SUNDAY NIGHT WILL RANGE FROM NEAR ZERO ACROSS THE SOUTHERN ADIRONDACKS TO LOW TEENS ACROSS VALLEY AREAS. MUCH COLDER AIR WILL ONCE AGAIN BECOME REESTABLISHED ACROSS THE REGION EARLY NEXT WEEK...WITH HIGH TEMPERATURES MONDAY AND TUESDAY RANGING FROM THE LOW TEENS TO LOW 20S. LOW TEMPERATURES MONDAY NIGHT WILL BE BELOW ZERO ACROSS MUCH OF THE REGION AS HIGH PRESSURE CRESTS OVER THE AREA WITH A DEEP SNOWPACK STILL IN PLACE. DESPITE THESE FRIGID TEMPERATURES...LIGHT WINDS WILL LIMIT WIND CHILLS. LOWS TUESDAY NIGHT WILL RANGE FROM 5 BELOW ZERO TO 5 ABOVE. && .AVIATION /06Z THURSDAY THROUGH MONDAY/... ONE AREA OF SNOW HAS EXITED...WHILE A SCATTERED LINE OF SNOW SHOWERS TRACKS THROUGH THE MOHAWK VALLEY AND EASTERN CATSKILLS. THE LINE OF SNOW SHOWERS WILL BRING A BRIEF LOWERING OF VISIBILITIES AND CEILINGS TO KALB...KGFL AND KPSF BETWEEN 06Z AND 08Z...DEPENDING ON HOW THE LINE HOLDS TOGETHER. THERE HAS BEEN EVIDENCE OF WEAKENING AS IT TRACKS EAST BUT SUGGESTING A BRIEF LOWERING OF VISIBILITIES AND CEILINGS FOR LESS THAN AN HOUR WITHIN THAT TIME SPAN. BEHIND THE LINE OF SNOW SHOWERS...THERE ARE AREAS OF VERY LIGHT SNOW THAT ARE SLOWLY EXPANDING EAST...BUT SEEMS TO BE SLOWING ITS EXPANSION AROUND THE EASTERN CATSKILLS AND SCHOHARIE VALLEY. WEST TO NORTHWEST WINDS AND COLD ADVECTION CROSSING THE LAKES COULD HELP SOME LIGHT SNOW EXPAND EAST TOWARD DAYBREAK...AND INDICATING INTERMITTENT MVFR CEILINGS AND VISIBILITIES BETWEEN ABOUT 09Z AND 12Z. AFTERWARD COVERAGE SHOULD DECREASE AND THEN VCSH AT ALL SITES THROUGH ABOUT 14Z-16Z. CONSISTENT VFR CONDITIONS SHOULD OCCUR THIS AFTERNOON AND EVENING. WIND WILL BE LIGHT/VARIABLE THROUGH THE EARLY MORNING HOURS... TRENDING TO WEST AND NORTHWEST AT LESS THAN 10 KT. WEST TO NORTHWEST WINDS WILL INCREASE IN SPEED WITH THE PASSAGE OF THE SYSTEM. AS THE SYSTEM DEEPENS THROUGH THE DAY WINDS WILL INCREASE IN SPEED AND BECOME GUSTY WITH 15 TO 20 KNOTS SUSTAINED EXPECTED WITH GUSTS UP TO 30 KNOTS. THE STRONGEST WINDS ARE EXPECTED AT KALB AS THE FLOW IS FUNNELED DOWN THE MOHAWK VALLEY. OUTLOOK... THU NIGHT: LOW OPERATIONAL IMPACT. SLIGHT CHC SHSN. FRI-FRI NIGHT: NO OPERATIONAL IMPACT. NO SIG WX. SAT: MODERATE OPERATIONAL IMPACT. CHC SN. SAT NIGHT: HIGH OPERATIONAL IMPACT. SN LIKELY. SUN: HIGH OPERATIONAL IMPACT. SN LIKELY WITH RN POSSIBLE AT KPOU/KALB. SUN NIGHT: MODERATE OPERATIONAL IMPACT. CHC SHSN MON: NO OPERATIONAL IMPACT. NO SIG WX. && .HYDROLOGY... ICE WILL CONTINUE TO THICKEN ON AREA RIVERS...STREAMS...LAKES...AND PONDS...AS CONTINUED BELOW NORMAL TEMPERATURES REMAIN IN PLACE THROUGH THE REMAINDER OF THE WEEK. TEMPERATURES LOOK TO STAY BELOW FREEZING THROUGH SATURDAY. ANY PRECIPITATION ...ALL IN THE FORM OF SNOW...WILL BE FAIRLY LIGHT OVER THE NEXT FEW DAYS. SNOW SHOWERS ARE LIKELY IN MOST PLACES TONIGHT AND POSSIBLE AGAIN TOMORROW. HOWEVER...ANY SNOW WILL HAVE LITTLE TO NO IMMEDIATE IMPACT ON AREA WATERWAYS. SOME GAGES WILL EXPERIENCE ICE EFFECTS...AND SOME ERRONEOUS DATA MAY BE SEEN FROM TIME TO TIME. A STORM SYSTEM WILL IMPACT THE REGION OVER THE WEEKEND WITH SOME ADDITIONAL PRECIPITATION...MAINLY ON SUNDAY. IT IS STILL UNCLEAR IN WHAT FORM THIS PRECIPITATION WILL BE RAIN...SNOW...OR MIXED PRECIPITATION AND EXACT AMOUNTS ARE STILL FAR FROM CERTAIN. WE WILL NEED TO MONITOR THE POTENTIAL FOR HOW THIS STORM MAY IMPACT THE HYDROLOGIC AREA. FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...NONE. NY...NONE. MA...NONE. VT...NONE. && SYNOPSIS...IAA/FRUGIS/HWJIV NEAR TERM...FRUGIS SHORT TERM...HWJIV LONG TERM...IRL AVIATION...NAS HYDROLOGY...FRUGIS
Hazardous weather outlook, Feb 18, 8:01 PM EST, 7 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 801 PM EST WED FEB 18 2015 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-191200- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER- SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN- NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY- WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE- WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER- WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN- SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM- 801 PM EST WED FEB 18 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND SOUTHERN VERMONT. .DAY ONE...OVERNIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. AN ARCTIC COLD FRONT MAY BRING SOME LOCALIZED SNOW SQUALLS TO THE REGION ON THURSDAY. THE COMBINATION OF COLD TEMPERATURES AND WINDS WILL RESULT IN DANGEROUSLY COLD WIND CHILL READINGS ONCE AGAIN THURSDAY NIGHT THROUGH FRIDAY MORNING. WIND CHILL HEADLINES WILL BE ISSUED AS NEEDED. A STORM OVER THE WEEKEND MAY BRING A SIGNIFICANT SNOWFALL AND OR A WINTRY MIX OF PRECIPITATION TO THE AREA SATURDAY NIGHT THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 19, 3:57 AM EST | Wind Chill Warning | ALY | Albany, Fulton, Greene, Hamilton, Herkimer, Montgomery and 3 more | 30 hr |
Nearby
Wind Chill Advisories in New York, 2015Wind Chill Advisories in Vermont, 2015Wind Chill Advisories in Massachusetts, 2015Every wind chill advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.